HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/22159

Files in This Item:

File Description SizeFormat
0101106501.pdf322KbAdobe PDF
Download
Title: Global dynamics in repeated games with additively separable payoffs
Authors: KAMIHIGASHI, Takashi
FURUSAWA, Taiji
Issue Date: Oct-2010
Publisher: Elsevier
Citation: Review of Economic Dynamics
Volume: 13
Issue: 4
Start Page: 899
End Page: 918
DOI: 10.1016/j.red.2010.06.001
Language: eng
Text Version: author
Rights: Copyright © 2010 Elsevier Inc. All rights reserved.
Is Version of: http://dx.doi.org/10.1016/j.red.2010.06.001
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback